# SDR CA060106002

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,083 hours
- Engine: Pwa PT6A21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

WHILE IN FINAL DESCENT, THE FLIGHT CREW DISCOVERED THAT THEY DID NOT HAVE FULL AUTHORITY OVER THE LEFT ENGINE.  THE LEFT ENGINE COULD NOT BE REDUCED BELOW 800 LBS TORQUE. ENGINE CONTROL WAS STILL AVAILABLE IN A RANGE FROM 800 LBS TO MAX TORQUE. FLIGHT CREW OPTED TO SECURE LEFT ENGINE AND CARRY OUT A SINGLE ENGINE LANDING IN FREDERICTON WITH CFR STANDBY.  ENGINE SHUTDOWN AND FEATHERING OF PROP WAS NORMAL.  INITIAL INSPECTION SHOWS ALL LINKAGE NORMAL.  FURTHER DIAGNOSIS BEING CONDUCTED.
